# SDR SWIA971084

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR WOULD NOT RETRACT.  CYCLED TWICE AND FIRST TRY SHOWED ONLY RED LIGHTS FOR LEFT.  SECOND SHOWED RED AND GREEN LIGHTS FOR LEFT GEAR.  FOUND LEFT FORWARD INBOARD GEAR DOOR OPEN.  CLOSED DOOR AND ADJUSTED SPRING FOR DOOR LATCHES.  PERFORMED LANDING GEAR RETRACTION CHECKS AND CYCLED GEAR SEVERAL TIMES.  OPS CHECKS GOOD.
